A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations

Herr S (2008)
Proceedings of the American Mathematical Society 136(8): 2881-2886.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Erscheinungsjahr
2008
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
136
Ausgabe
8
Seite(n)
2881-2886
ISSN
0002-9939
Page URI
https://pub.uni-bielefeld.de/record/2934344

Zitieren

Herr S. A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society. 2008;136(8):2881-2886.
Herr, S. (2008). A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society, 136(8), 2881-2886. doi:10.1090/S0002-9939-08-09238-1
Herr, S. (2008). A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society 136, 2881-2886.
Herr, S., 2008. A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society, 136(8), p 2881-2886.
S. Herr, “A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations”, Proceedings of the American Mathematical Society, vol. 136, 2008, pp. 2881-2886.
Herr, S.: A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society. 136, 2881-2886 (2008).
Herr, Sebastian. “A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations”. Proceedings of the American Mathematical Society 136.8 (2008): 2881-2886.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Link(s) zu Volltext(en)
Access Level
OA Open Access